Juliusz Brzezinski

Professor emeritus at Chalmers, Mathematical Sciences

In my research, I study interactions between number theory, algebra and geometry of orders in algebrasover global fields, in particular, in quaternion algebras. Studies of these interactions involve number theory (in particular of lattices in quadratic spaces), arithmetic algebraic geometry and purely algebraic properties of orders in algebras. I also like to work with number theoretical problems in which numerical, computer related, experiments give new insights into interesting mathematical results through new examples or new mathematical evidence, which sometimes can be theoretically verified.

Source: chalmers.se

Showing 15 publications

2018

Galois Theory Through Exercises

Juliusz Brzezinski
Book
2017

Corrigendum to "On traces of the Brandt-Eichler matrices"

Juliusz Brzezinski
Journal de Theorie des Nombres de Bordeaux. Vol. 29 (1), p. 321-325
Journal article
2012

Hilberts Tionde Problem och Büchisekvenser

Juliusz Brzezinski
Nordisk Matematisk Tidskrift, Normat. Vol. 60 (2), p. 52-69
Journal article
2011

On Exceptions in the Brauer-Kuroda Relations

Juliusz Brzezinski
Bulletin of the Polish Academy of Sciences Mathematics. Vol. 59 (3), p. 207-214
Journal article
2011

Galois groups and number theory

Juliusz Brzezinski
Normat - Nordisk Matematisk Tidskrift. Vol. 59 (3-4), p. 144-177
Journal article
2011

How to describe all cubic Galois extensions?

Juliusz Brzezinski, Ulf Persson
Normat-Nordisk Matematisk Tidskrift. Vol. 59 (3-4), p. 117-130
Journal article
2011

What you should know about cubic and quartic equations

Juliusz Brzezinski
Normat - Nordisk Matematisk Tidskrift. Vol. 59 (3-4), p. 98-116
Journal article
2009

On integral similitude matrices

Juliusz Brzezinski, Thomas Weibull
Colloquium Mathematicum. Vol. 115 (1), p. 1-12
Journal article
2008

Smooth lattices over quadratic integers

Juliusz Brzezinski, Håkan Granath, Stefan Lemurell
Mathematische Zeitschrift. Vol. 258 (1), p. 161-184
Journal article
2007

Komposition av kvadratiska former - Från Gauss till Bhargava

Juliusz Brzezinski
Nordisk Matematisk Tidskrift. Vol. 2007 (55), p. 119-130
Journal article
2006

On Sequences of Squares with Constant Second Differences

J. Browkin, Juliusz Brzezinski
Canadian Mathematical Bulletin. Vol. 49 (4), p. 481-491
Journal article
2005

On the congruence ax plus by 1 modulo xy

Juliusz Brzezinski, W Holsztynski, Pär Kurlberg
Experimental Mathematics. Vol. 14 (4), p. 391-401
Journal article
2004

Separable free quadratic algebras over quadratic integers

J. Browkin, Juliusz Brzezinski
Journal of Number Theory. Vol. 109 (2), p. 379-389
Journal article
2003

Separable free quadratic algebras over quadratic integers

J. Browkin, Juliusz Brzezinski
Preprint
1997

On traces of the Eichler-Brandt matrices

Juliusz Brzezinski
Preprint

Save references

If you have installed Zotero or Mendeley on your computer you can use a plugin to extract references from the publications you see.

Download plugins:
Zotero
Mendeley

There are no projects.
There might be more projects where Juliusz Brzezinski participates, but you have to be logged in as a Chalmers employee to see them.